Extra Strength Liquid Acetaminophen Pain Reliever, 8oz, Cherry, By Equate, Compare to Tylenol Extra Strength

  • Sale Price: $9.98
  • Availability: Usually ships in 1-2 business days

Feature

  • Extra Strength Pain Relief; Pain Reliever & Fever Reducer.
  • Adult Rapid Burst; For Ages 12 and Over. Cherry Flavor.
  • 500mg Acetaminophen in each 15mL, 1 Tablespoon.
  • 8 Fl Oz Bottle comes with dosing cup.
  • Compare to Tylenol Extra Strength active ingredient.

Product Description

Extra Strength Pain Relief; Pain Reliever & Fever Reducer. Adult Rapid Burst; For Ages 12 and Over. Cherry Flavor. 8 Fl Oz Bottle comes with dosing cup. Compare to Tylenol Extra Strength active ingredient.

Product Detail

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*